# SDR CA041126009

- Difficulty date: November 25, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1 hours
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Cover
- Part number: 306611306612
- Condition: Mislocated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION IT WAS NOTED THAT ON THE LT AND RT HORIZONTAL STABILIZERS, THE HOLES THAT WERE DRILLED FOR THE GAP COVER SCREW HOLES WERE DRILLED THROUGH 2 RIVETS ON THE LT AND RT STABILIZERS ON THE LOWER SURFACES ONLY.  THE RIVETS ATTACH THE SKIN TO THE END RIB.  REPAIRS WILL BE ACCOMPLISHED PRIOR TO THE AIRCRAFT BEING RETURNED TO SERVICE.
